\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Long-time behavior for a class of weighted equations with degeneracy

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper we study the existence and some properties of the global attractors for a class of weighted equations when the weighted Sobolev space $ H_0^{1,a}(\Omega) $ (see Definition 1.1) cannot be bounded embedded into $ L^2(\Omega) $. We claim that the dimension of the global attractor is infinite by estimating its lower bound of $ Z_2 $-index. Moreover, we prove that there is an infinite sequence of stationary points in the global attractor which goes to 0 and the corresponding critical value sequence of the Lyapunov functional also goes to 0.

    Mathematics Subject Classification: Primary: 35K65, 35P30, 35B41.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] C. T. Anh and P. Q. Hung, Global attractors for a class of degenerate parabolic equations, Acta Mathematica Vietnamica, 34 (2009), 213-231. 
    [2] C. T. AnhN. M. Chuong and T. D. Ke, Global attractors for the m-semiflow generated by a quasilinear degenerate parabolic equations, J. Math. Anal. Appl., 363 (2010), 444-453.  doi: 10.1016/j.jmaa.2009.09.034.
    [3] C. T. Anh and T. D. Ke, Long-time behavior for quasilinear parabolic equations involving weighted $p$-Laplacian operators, Nonlinear Anal., 71 (2009), 4415-4422.  doi: 10.1016/j.na.2009.02.125.
    [4] A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, Studies in Mathematics and its Applications, 25. North-Holland Publishing Co., Amsterdam, 1992.
    [5] J. W. Cholewa and T. Dlotko, Global Attractors in Abstract Parabolic Problems, London Mathematical Society Lecture Note Series, 278. Cambridge University Press, Cambridge, 2000. doi: 10.1017/CBO9780511526404.
    [6] M. Efendiev and S. Zelik, Finite- and infinite-dimensional attractors for porous media equations, Proc. London Math. Soc. (3), 96 (2008), 51-57.  doi: 10.1112/plms/pdm026.
    [7] M. A. Efendiev and M. Ôtani, Infinte-dimensional attractors for parabolic equations with $p$-Laplacian in heterogeneous medium, Ann. Inst. H. Poincaré Anal. Non Linéaire, 28 (2011), 565-582.  doi: 10.1016/j.anihpc.2011.03.006.
    [8] M. EfendievA. Miranville and S. Zelik, Infinite-dimensional exponetial attractors for nonlinear reaction-diffusion systems in unbounded domains and their approximation, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 460 (2004), 1107-1129.  doi: 10.1098/rspa.2003.1182.
    [9] M. Efendiev, Infinite-dimensional exponetial attractors for fourth-order nonlinear parabolic equations in unbounded domains, Math. Meth. Appl. Sci., 34 (2011), 939-949.  doi: 10.1002/mma.1412.
    [10] J. K. Hale, L. T. Magalhães and W. M. Oliva, An Introduction to Infinite Dimensional Dynamical Systems-Geometric Theory, Applied Mathematical Sciences, 47. Springer-Verlag, New York, 1984. doi: 10.1007/0-387-22896-9_9.
    [11] B. R. Hunt and V. Y. Kaloshin, Regularity of embeddings of infinite-dimensional fractal sets into finite-dimensional spaces, Nonlinearity, 12 (1999), 1263-1275.  doi: 10.1088/0951-7715/12/5/303.
    [12] N. I. Karachalios and N. B. Zographopoulos, Convergence towards attractors for a degenerate Ginzburg-Landau equation, Z. Angew. Math. Phys., 56 (2005), 11-30.  doi: 10.1007/s00033-004-2045-z.
    [13] N. I. Karachalios and N. B. Zographopoulos, On the dynamics of a degenerate parabolic equation global bifurcation of stationary states and convergence, Calc. Var. Partial Differential Equations, 25 (2006), 361-393.  doi: 10.1007/s00526-005-0347-4.
    [14] N. I. Karachalios and N. B. Zographopoulos, Global attractors and convergence to equilibrium for degenerate Ginzburg-Landau and parabolic equations, Nonlinear Anal., 63 (2005), e1749–e1768. doi: 10.1016/j.na.2005.03.022.
    [15] F. LiB. You and C. K. Zhong, Multiple equilibrium points in global attractors for some $p$-Laplacian equations, Applicable Analysis, 97 (2018), 1591-1599.  doi: 10.1080/00036811.2017.1322199.
    [16] A. Miranville and S. Zelik, Finite-dimensionality of attractors for degeneare equations of elliptic-parabolic type, Nonlinearity, 20 (2007), 1773-1797.  doi: 10.1088/0951-7715/20/8/001.
    [17] J. C. Robinson, Infinite-Dimensional Dynamical Systems. An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, 2001. doi: 10.1007/978-94-010-0732-0.
    [18] R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Second edition, Applied Mathematical Sciences, 68. Springer-Verlag, New York, 1997. doi: 10.1007/978-1-4612-0645-3.
    [19] B. YouF. Li and C. K. Zhong, The existence of multiple equilibrium points in a global attractor for some $p$-Laplacian equation, J. Math. Anal. Appl., 418 (2014), 626-637.  doi: 10.1016/j.jmaa.2014.03.089.
    [20] J. ZhangC. K. Zhong and B. You, The existence of multiple equilibrium points in global attractors for some symmetric dynamical systems Ⅱ, Nonlinear Anal. Real World Appl., 36 (2017), 44-55.  doi: 10.1016/j.nonrwa.2017.01.002.
    [21] C. K. Zhong and W. S. Niu, On the $Z_2$ index of the global attractor for a class of $p$-Laplacian equations, Nonlinear Anal., 73 (2010), 3698-3704.  doi: 10.1016/j.na.2010.07.022.
    [22] C. K. ZhongB. You and R. Yang, The existence of multiple equilibrium points in global attractor for some symmetric dynamical systems, Nonlinear Anal. Real World Appl., 19 (2014), 31-44.  doi: 10.1016/j.nonrwa.2014.02.008.
  • 加载中
SHARE

Article Metrics

HTML views(188) PDF downloads(358) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return